# SDR DALA2024120911534

- Difficulty date: December 5, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,823 hours, 42,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEVERAL POINTS OF FORWARD CARGO DOOR JAMB PAN LOWER SECTION AT FORWARD CARGO COMPARTMENT. SUMMARY OF NRC 00224: CORROSION LEVEL 2. FORWARD CARGO DOOR JAMB PAN LOWER SECTION AT FORWARD CARGO COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-20-15-2R, REPAIR 6. PERFORM A GENERAL VISUAL INSPECTION EVERY C-CHECK PER B717-200 SRM 53-20-15-2R-6 REPAIR 6 STEP 7. A. TABLE 203. (LP #0694463)
